# SDR HNAA2013021500070

- Difficulty date: February 15, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N975HA
- Make and model: Dhav DHC8102
- Aircraft serial: 176
- Aircraft time: 58,877 hours, 65,394 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Hinge
- Part number: 85332646103
- Condition: Cracked
- Location: Access Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO ARTICULATED PANEL HINGE IS CRACKED.  R & R HINGE PANEL FOR CARGO ARTICULATED PANEL.
